# SDR UPS99429662

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3150 · Central Warning
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SEVERAL OCCASIONS INFLIGHT MASTER WARNING BRIEFLY FLASHED AND FIRE BELL BRIEFLY SOUNDED.  ALL OTHER INDICATIONS NORMAL.  FUNCTION TEST APU FIRE TEST OPS TEST NORMAL PER MM26-22-00.
